Alert archive / Arizona / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 47, NWS Phoenix, AZ

August 3, 2017Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 3, 2017, 4:46 PM MST for Maricopa County, Arizona. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2017, 4:46 PM MST (23:46 UTC)
Expired
Aug 3, 2017, 5:15 PM MST
In force
29 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 25 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 4:50 PM MSTHAIL 0.251 N Arizona State Unive, AZDELAYED REPORT: PEA SIZED HAIL REPORTED.
Aug 3, 5:00 PM MSTTSTM WND DMG2 Nnw Arizona State Uni, AZPHOENIX ZOO REPORTED DOWNED TREES AND DAMAGE TO SOME CLOSURES FROM THUNDERSTORMS.
Aug 3, 5:25 PM MSTTSTM WND DMG3 Ese Tempe, AZDOWNED LIGHT POLE IN PARKING LOT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 11.8 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2017-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 767 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2017-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
767 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

266 
WUUS55 KPSR 032346
SVRPSR
AZC013-040015-
/O.NEW.KPSR.SV.W.0047.170803T2346Z-170804T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
446 PM MST THU AUG 3 2017

The National Weather Service in Phoenix has issued a

* Severe Thunderstorm Warning for...
  Maricopa County in south central Arizona...

* Until 515 PM MST

* At 446 PM MST, a severe thunderstorm was located over Tempe
  Marketplace, or over Tempe, moving east at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Mesa, Chandler, Gilbert, Tempe, Mesa Riverview Mall, Tempe
  Marketplace, Papago Park, Arizona Mills Mall, Gilbert City Hall,
  Salt River Indian Community, Downtown Mesa, Freestone Park, Arizona
  State University, Fiesta Mall and Guadalupe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3334 11199 3346 11200 3353 11180 3331 11176
TIME...MOT...LOC 2346Z 253DEG 20KT 3343 11190 

HAIL...<.75IN
WIND...60MPH
 
$$

AD
3 follow-up statements
198 
WWUS55 KPSR 032350
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
450 PM MST THU AUG 3 2017

AZC013-040015-
/O.CON.KPSR.SV.W.0047.000000T0000Z-170804T0015Z/
Maricopa AZ-
450 PM MST THU AUG 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MST
FOR MARICOPA COUNTY...

At 449 PM MST, a severe thunderstorm was located over Mesa Riverview
Mall, or near Tempe, moving east at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Mesa, Chandler, Gilbert, Tempe, Mesa Riverview Mall, Tempe
Marketplace, Papago Park, Arizona Mills Mall, Gilbert City Hall, Salt
River Indian Community, Downtown Mesa, Freestone Park, Arizona State
University, Fiesta Mall and Guadalupe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3334 11199 3346 11200 3353 11180 3331 11176
TIME...MOT...LOC 2349Z 253DEG 20KT 3344 11188 

HAIL...<.75IN
WIND...60MPH
 
$$

AD
940 
WWUS55 KPSR 040003
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
503 PM MST THU AUG 3 2017

AZC013-040015-
/O.CON.KPSR.SV.W.0047.000000T0000Z-170804T0015Z/
Maricopa AZ-
503 PM MST THU AUG 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MST
FOR MARICOPA COUNTY...

At 502 PM MST, a severe thunderstorm was located near Downtown Mesa,
or near Mesa, moving east at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Mesa, Chandler, Gilbert, Tempe, Mesa Riverview Mall, Tempe
Marketplace, Papago Park, Arizona Mills Mall, Gilbert City Hall, Salt
River Indian Community, Downtown Mesa, Freestone Park, Arizona State
University, Fiesta Mall and Guadalupe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3334 11199 3346 11200 3353 11180 3331 11176
TIME...MOT...LOC 0002Z 253DEG 20KT 3346 11179 

HAIL...<.75IN
WIND...60MPH
 
$$

AD
364 
WWUS55 KPSR 040008
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
508 PM MST THU AUG 3 2017

AZC013-040018-
/O.EXP.KPSR.SV.W.0047.000000T0000Z-170804T0015Z/
Maricopa AZ-
508 PM MST THU AUG 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR MARICOPA COUNTY WILL EXPIRE AT
515 PM MST...
    
The severe thunderstorm which prompted the warning has is now 
covered in another warning. Therefore, the warning will be allowed 
to expire.

LAT...LON 3334 11199 3346 11200 3353 11180 3331 11176
TIME...MOT...LOC 0008Z 253DEG 20KT 3346 11179 

$$

AD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:29 PM MST, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 3, 3:29 PM MST, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
329 PM MST Thu Aug 3 2017

.SYNOPSIS...

Lingering monsoon moisture over the region is expected to keep storm
chances going over the region through Friday, especially over the
higher terrain. A dramatic decrease in thunderstorm activity is
expected during the upcoming weekend, and continuing through much of
next week, as increasing southwesterly flow pushes much drier air
into the region.

&&

.DISCUSSION...

A very active morning and afternoon across our CWA as
thunderstorms are being observed from SE California and through
most of Arizona. The 12Z sounding from this morning shows about
two inches of PW over Phoenix with about 1000 J/kg of mix layer
CAPE and 1500 J/kg of surface based CAPE.

Looking at water vapor imagery, a shortwave is clearly seen
pushing northward through AZ and Southern CA. Behind this, drier
air is slowing filtering into the upper levels of the atmosphere
but near the surface, we still remain quite moist. Dew points in
the lower deserts remain in the mid to upper 60s with temperatures
in the lower 100s. Combined this with the passing shortwave, an
abundant amount of convection is being observed creating a chaotic
forecast. With PWs near 2.0 inches, very heavy rain is being
observed with most cells and we have already seen flash flooding
on highway 95 just north of Quartzsite and in Joshua Tree
National Park. We expect these rain loaded storms to continue into
at least the early evening as drier air is very slow to work its
way in.

Winds aloft will gradually turn west and continue to dry us out
through the weekend. GEFS advertises PWs dropping from nearly 2.0
inches right now, to maybe even below 0.8 inches by Sunday
afternoon. This will actively reduce storm chances each day with
virtually dry conditions by Saturday. However, models do indicate
showers could persist in elevated portions of eastern Gila County
on Sunday. Beyond this, dry conditions look to stick around through
at least the middle of next week as dry westerly flow dominates
our weather pattern.

.DISCUSSION...

Today and Tonight...

The upper-level vort max that helped to trigger widespread
convective activity across SW AZ and SE CA yesterday/last night can
be seen on WV satellite imagery at this hour spinning northward
across eastern Riverside County. This feature is continuing to
trigger scattered showers and thunderstorms over/around the Salton
Sea. Winds aloft behind this vort max are beginning to shift to a
more southwesterly direction this morning across SE CA and SW AZ as
the upper-level ridge along the west coast begins to break down. The
main impact from this change to a southwesterly flow will be to
gradually import drier air into the region. Although a reduction in
convective activity is expected due to the loss of moisture and less
favorable southwesterly flow, at least slight chances of storms are
still forecast across all of our cwa, due to a bit better wind shear
profile through the column. Temperatures are expected to warm a bit
across south-central AZ due to less cloud cover.

Friday and Friday night...

A more noticeable reduction in convective active is expected across
the western and central parts of our cwa during this period, as the
winds aloft become more westerly as upper-level trofing begins to
set up along the CA coast, undercutting the very strong ridging that
is currently in place along the Pac NW coast. These westerly winds
will finally begin to pull much drier air into the region, with
PWATS falling to near 1.00 inch across SE CA and SW AZ by Friday
afternoon. Still, a rather active day on Friday is possible across
southern Gila County, due to lingering moisture and favorable
upslope flow.

Saturday through next Wednesday...

Model guidance continues to be in excellent agreement that a solid
break in the monsoon will occur during this period as weak trofing
becomes established along the west coast, with light westerly flow
persisting over our cwa. PWATs are expected to fall to 0.75 inch, or
even lower across parts of our cwa. Fortunately, temperatures are
not expected to stray far from normal, with 500mb heights being kept
mainly in the 588-592dm range during the period.

&&

.AVIATION...

South-Central Arizona including KPHX, KIWA, and KSDL:

Very light showers should remain on the Phoenix weather radar and
will continue to lift through Maricopa county through mid morning.
Mostly BKN mid cloud layers will persist through late morning
before scattering out into this afternoon. Storm activity today
should be reduced somewhat due to the beginning of a drying trend,
but can't rule out an isolated storm affecting the metro area late
this afternoon and evening.

Southeast California/Southwest Arizona including KIPL and KBLH:

Area of showers and isolated thunder will continue to be possible
near KBLH at least through much of the morning. SCT to BKN mid
and high CIGS will linger through much of the day, but some
clearing is likely this evening. .

Aviation discussion not updated for amended TAFs.

&&

.FIRE WEATHER...
Saturday through Wednesday:

Overall fairly dry air will be in place across much of the region
as westerly flow aloft dominates through the period. Thunderstorm
chances will be focused mainly across the high terrain of eastern
Arizona. Minimum relative humidities will drop into the teens
across the lower deserts to above 20-30 percent for the higher
terrain of Gila County. High temperatures will remain near or
slightly below normals through the period. Winds will generally be
on the light side, but afternoon southwest to westerly breeziness
is likely most days..

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

Visit us on Facebook, Twitter, and at weather.gov/phoenix

DISCUSSION...Wilson
AVIATION...Nolte/Kuhlman
FIRE WEATHER...Kuhlman

In the hours before

Special weather statement, Aug 3, 4:24 PM MST, 22 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
424 PM MST THU AUG 3 2017

AZZ537-541-542-040015-
Cave Creek/New River AZ-Northwest Valley AZ-Deer Valley AZ-
424 PM MST THU AUG 3 2017

...SPECIAL WEATHER STATEMENT...

At 424 PM MST, Doppler radar was tracking a strong thunderstorm 8
miles north of Beardsley, or 8 miles north of Sun City West, moving
south at 10 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Lake Pleasant and Vistancia.

LAT...LON 3389 11231 3389 11224 3370 11225 3375 11247
      3392 11243
TIME...MOT...LOC 2324Z 006DEG 10KT 3380 11236

AD
Local storm report, Aug 3, 4:28 PM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
428 PM MST THU AUG 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     4 WSW WELLTON           32.66N 114.21W
08/03/2017                   YUMA               AZ   LAW ENFORCEMENT

            FIVE POWER POLES REPORTED DOWN.

&&

PI
Special weather statement, Aug 3, 4:31 PM MST, 15 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
431 PM MST THU AUG 3 2017

AZZ541>544-546-548-549-040015-
Fountain Hills/East Mesa AZ-Scottsdale/Paradise Valley AZ-
Cave Creek/New River AZ-East Valley AZ-Central Phoenix AZ-
Deer Valley AZ-North Phoenix/Glendale AZ-
431 PM MST THU AUG 3 2017

...SPECIAL WEATHER STATEMENT...

At 430 PM MST, Doppler radar was tracking a strong thunderstorm over
North Mountain Park, or near Phoenix, moving east at 10 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Phoenix, Scottsdale, Paradise Valley, Piestewa Peak Park, Downtown
Scottsdale, Salt River Indian Community, Metro Center, Scottsdale
Airport, Camelback Mountain and North Mountain Park.

LAT...LON 3352 11213 3368 11213 3366 11178 3342 11182
TIME...MOT...LOC 2330Z 279DEG 7KT 3359 11206

AD
Special weather statement, Aug 3, 4:41 PM MST, 5 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
441 PM MST THU AUG 3 2017

AZZ547-549-551-552-555-558-040030-
Fountain Hills/East Mesa AZ-Southeast Valley/Queen Creek AZ-
Apache Junction/Gold Canyon AZ-Superior AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
441 PM MST THU AUG 3 2017

...SPECIAL WEATHER STATEMENT...

At 441 PM MST, Doppler radar was tracking a strong thunderstorm over
Superstition Mountains, or 8 miles northeast of Apache Junction,
moving west at 15 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Apache Junction, Saguaro Lake, Canyon Lake, Superstition Mountains,
Gold Camp, Kings Ranch, Lost Dutchman State Park and Tortilla Flat.

LAT...LON 3353 11132 3335 11133 3332 11162 3360 11156
TIME...MOT...LOC 2341Z 094DEG 12KT 3346 11141

AD
Local storm report, Aug 3, 4:43 PM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
443 PM MST THU AUG 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     5 E DEER VALLEY         33.68N 112.03W
08/03/2017                   MARICOPA           AZ   TRAINED SPOTTER

            LARGE TREE DOWN IN INTERSECTION OF CAVE
            CREEK ROAD AND ROSE GARDEN ST.

&&

PI
Special weather statement, Aug 3, 4:44 PM MST, 2 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
444 PM MST THU AUG 3 2017

AZZ532-535-040030-
Southeast Yuma County AZ-Yuma AZ-
444 PM MST THU AUG 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL YUMA COUNTY UNTIL
530 PM MST...

At 444 PM MST, Doppler radar was tracking a strong thunderstorm 9
miles south of Fortuna Foothills. This storm was nearly stationary.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Fortuna Foothills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3252 11454 3269 11439 3259 11429 3258 11431
      3257 11427 3249 11420 3241 11444
TIME...MOT...LOC 2344Z 240DEG 2KT 3252 11442

Hernandez

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 5:07 PM MSTFlash Flood WarningPSRMaricopa, Pinal3 hr
Aug 2, 5:11 PM MSTAreal Flood AdvisoryPSRYuma3 hr
Aug 2, 5:13 PM MSTSpecial Weather StatementPSR47 min
Aug 2, 5:33 PM MSTSevere Thunderstorm WarningPSRYuma42 min
Aug 2, 5:42 PM MSTBlowing Dust AdvisoryPSRLa Paz, Yuma78 min
Aug 2, 9:51 PM MSTAreal Flood WarningPSRMaricopa, Pinal3 hr
Aug 3, 5:00 AM MSTSpecial Weather StatementPSR45 min
Aug 3, 5:41 AM MSTSpecial Weather StatementPSR34 min
Aug 3, 7:55 AM MSTFlash Flood WarningPSRLa Paz3 hr
Aug 3, 1:21 PM MSTSpecial Weather StatementPSR24 min
Aug 3, 1:58 PM MSTSpecial Weather StatementPSR47 min
Aug 3, 2:33 PM MSTSpecial Weather StatementPSR27 min
Aug 3, 2:36 PM MSTSpecial Weather StatementPSRLa Paz39 min
Aug 3, 2:37 PM MSTSpecial Weather StatementPSRPinal38 min
Aug 3, 2:41 PM MSTSevere Thunderstorm WarningPSRLa Paz34 min
Aug 3, 2:42 PM MSTSevere Thunderstorm WarningPSRMaricopa33 min
Aug 3, 2:43 PM MSTSpecial Weather StatementPSRYuma47 min
Aug 3, 2:48 PM MSTFlash Flood WarningPSRMaricopa6 hr
Aug 3, 2:59 PM MSTBlowing Dust AdvisoryPSRMaricopa, Yuma2 hr
Aug 3, 2:59 PM MSTSpecial Weather StatementPSR31 min
Aug 3, 3:06 PM MSTSpecial Weather StatementPSR39 min
Aug 3, 3:15 PM MSTSpecial Weather StatementPSR45 min
Aug 3, 3:17 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Aug 3, 3:18 PM MSTSpecial Weather StatementPSRMaricopa27 min
Aug 3, 3:20 PM MSTSevere Thunderstorm WarningPSRMaricopa25 min
Aug 3, 3:25 PM MSTSpecial Weather StatementPSR35 min
Aug 3, 3:28 PM MSTSpecial Weather StatementPSRYuma47 min
Aug 3, 3:32 PM MSTSpecial Weather StatementPSRYuma43 min
Aug 3, 3:35 PM MSTSpecial Weather StatementPSR25 min
Aug 3, 3:39 PM MSTSpecial Weather StatementPSRMaricopa51 min
Aug 3, 3:42 PM MSTSpecial Weather StatementPSRMaricopa48 min
Aug 3, 3:43 PM MSTSpecial Weather StatementPSR47 min
Aug 3, 3:49 PM MSTSevere Thunderstorm WarningPSRMaricopa26 min
Aug 3, 3:51 PM MSTSpecial Weather StatementPSRYuma39 min
Aug 3, 4:00 PM MSTSpecial Weather StatementPSR45 min
Aug 3, 4:02 PM MSTSpecial Weather StatementPSRMaricopa43 min
Aug 3, 4:06 PM MSTSpecial Weather StatementPSR39 min
Aug 3, 4:12 PM MSTSevere Thunderstorm WarningPSRMaricopa33 min
Aug 3, 4:13 PM MSTSpecial Weather StatementPSRYuma47 min
Aug 3, 4:15 PM MSTSevere Thunderstorm WarningPSRMaricopa30 min
Aug 3, 4:16 PM MSTAreal Flood AdvisoryPSRYuma119 min
Aug 3, 4:18 PM MSTSpecial Weather StatementPSR42 min
Aug 3, 4:18 PM MSTSevere Thunderstorm WarningPSRYuma27 min
Aug 3, 4:23 PM MSTSpecial Weather StatementPSRMaricopa52 min
Aug 3, 4:24 PM MSTSpecial Weather StatementPSRMaricopa51 min
Aug 3, 4:31 PM MSTSpecial Weather StatementPSRMaricopa44 min
Aug 3, 4:36 PM MSTFlash Flood WarningPSRYuma3 hr
Aug 3, 4:36 PM MSTSevere Thunderstorm WarningPSRMaricopa24 min
Aug 3, 4:41 PM MSTSpecial Weather StatementPSR49 min
Aug 3, 4:44 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 3, 4:44 PM MSTSpecial Weather StatementPSRYuma46 min
Aug 3, 4:49 PM MSTSpecial Weather StatementPSRMaricopa41 min
Aug 3, 4:55 PM MSTFlash Flood WarningPSRMaricopa3 hr
Aug 3, 4:56 PM MSTSevere Thunderstorm WarningPSRMaricopa34 min
Aug 3, 4:58 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal32 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.